# SDR DALA1702580922

- Difficulty date: December 12, 2012
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 64,929 hours, 49,809 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB UPPER CENTER SKIN PANEL REPAIRED IAW 09-484168-12.
